| Model Number |
ACT100 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of an act plus instrument, it was reported that while running a sample during a case, the system was counting down from 100 instead of counting up to 200 seconds.The customer was not expecting change in counting and said that no known changes to testing parameters or cartridge type were made.The use of the instrument was unspecified.There was no adverse patient effect associated with this event.Medtronic received additional information that the service team will close the case due to no response from the customer after troub leshooting directions were given.No further action required.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.